Change search
ReferencesLink to record
Permanent link

Direct link
Uniqueness of the coordinate independent Spin(9)xSU(2) state of Matrix Theory
Institute of Physics, Jagiellonian University, Poland.
2010 (English)In: Nuclear Physics B, ISSN 0550-3213, E-ISSN 1873-1562, Vol. 838, no 3, 413-421 p.Article in journal (Refereed) Published
Abstract [en]

We explicitly prove, using some nontrivial identities involving gamma matrices, that there can be only one Spin(9) x SU(2) invariant state which depends only on fermionic variables.

Place, publisher, year, edition, pages
2010. Vol. 838, no 3, 413-421 p.
National Category
Natural Sciences
Research subject
URN: urn:nbn:se:kth:diva-183285DOI: 10.1016/j.nuclphysb.2010.06.009ISI: 000280902300008ScopusID: 2-s2.0-77954661347OAI: diva2:909319

QC 20160307

Available from: 2016-03-06 Created: 2016-03-06 Last updated: 2016-03-07Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopusSciencedirect

Search in DiVA

By author/editor
Hynek, Mariusz
In the same journal
Nuclear Physics B
Natural Sciences

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 27 hits
ReferencesLink to record
Permanent link

Direct link